Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 9:59 PM EDT for Fayette County, Union County, Wayne County, Indiana; Darke County, Preble County, Ohio. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 9:59 PM EDT (01:59 UTC)
- Expired
- Mar 27, 2016, 10:33 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 10:16 PM EDT | TSTM WND GST 59 | Krid Richmond Apt, IN | |
| Mar 27, 10:20 PM EDT | TSTM WND DMG | 5 Ssw Richmond, IN | ONE TREE WAS REPORTED KNOCKED DOWN AT THE INTERSECTION OF US 27 AND ESTEB RD. |
| Mar 27, 10:22 PM EDT | TSTM WND DMG | 5 Wnw Eaton, OH | TREE DOWN ACROSS CRAWFORDSVILLE CAMPBELLSTOWN RD NEAR NEW HOPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
098
WUUS51 KILN 280159
SVRILN
INC041-161-177-OHC037-135-280245-
/O.NEW.KILN.SV.W.0007.160328T0159Z-160328T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
959 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
WESTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1045 PM EDT.
* AT 959 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
CONNERSVILLE...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...CONNERSVILLE...CENTERVILLE...LIBERTY...NEW PARIS...NEW
MADISON...FOUNTAIN CITY...WATERLOO...ABINGTON...BROWNSVILLE...ELDORADO...
GREENS FORK...EAST GERMANTOWN...SPRING GROVE...BETHEL...BOSTON...
WHITEWATER...WEST FLORENCE...SPRINGERSVILLE AND KITCHEL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 138 AND 156.
I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8481 3994 8465 3984 8463 3962 8473
3957 8511 3988 8514
TIME...MOT...LOC 0159Z 245DEG 44KT 3971 8507
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
486
WWUS51 KILN 280218
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT SUN MAR 27 2016
INC041-280227-
/O.CAN.KILN.SV.W.0007.000000T0000Z-160328T0245Z/
FAYETTE IN-
1018 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4000 8481 3994 8465 3984 8463 3962 8473
3960 8492 3979 8490 3993 8497
$$
INC161-177-OHC037-135-280245-
/O.CON.KILN.SV.W.0007.000000T0000Z-160328T0245Z/
UNION IN-WAYNE IN-PREBLE OH-DARKE OH-
1018 PM EDT SUN MAR 27 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
UNION AND EASTERN WAYNE COUNTIES IN EAST CENTRAL INDIANA...WESTERN
PREBLE AND SOUTHWESTERN DARKE COUNTIES IN WEST CENTRAL OHIO UNTIL
1045 PM EDT...
AT 1017 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
NEW PARIS...MOVING EAST AT 50 MPH. AT 1016 PM...A 59 MPH WIND GUST
WAS RECORDED AT THE RICHMOND MUNICIPAL AIRPORT IN WAYNE COUNTY.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...LIBERTY...NEW PARIS...NEW MADISON...FOUNTAIN CITY...ELDORADO...
SPRING GROVE...BETHEL...BOSTON...WHITEWATER...FAIRHAVEN...SUGAR VALLEY...
WEST FLORENCE...KITCHEL...NEW HOPE IN PREBLE COUNTY...GOODWINS CORNER...
WITTS STATION...MIDDLEBORO AND RICHMOND MUNICIPAL AIRPORT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 149 AND 156.
I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8481 3994 8465 3984 8463 3962 8473
3960 8492 3979 8490 3993 8497
TIME...MOT...LOC 0217Z 248DEG 44KT 3979 8479
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS776
WWUS51 KILN 280233
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT SUN MAR 27 2016
INC161-177-OHC037-135-280242-
/O.CAN.KILN.SV.W.0007.000000T0000Z-160328T0245Z/
UNION IN-WAYNE IN-PREBLE OH-DARKE OH-
1033 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION AND EASTERN
WAYNE COUNTIES IN EAST CENTRAL INDIANA...WESTERN PREBLE AND
SOUTHWESTERN DARKE COUNTIES IN WEST CENTRAL OHIO IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...ANOTHER SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR PORTIONS OF
DARKE AND PREBLE COUNTIES UNTIL 11 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 4000 8481 3994 8465 3984 8463 3962 8473
3960 8492 3979 8490 3993 8497
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:45 PM EDT, 14 minutes earlier.
Area forecast discussion, Mar 27, 9:45 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 945 PM EDT SUN MAR 27 2016 .SYNOPSIS... DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN FLOW AROUND THE HIGH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH IN FAR WESTERN COUNTIES IS SET TO EXPIRE AT 11 PM. CONVECTIVE TRENDS INDICATE A DECREASING HAIL THREAT WITH LOSS OF INSTABILITY BUT WIND FIELDS REMAIN STRONG AROUND STRENGTHENING SURFACE LOW. PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED 1010MB SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT AS LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S ARE EXPECTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY. WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY. DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES. TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S. SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY REACHING/ECLIPSING THE 70 DEG F MARK. WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT. STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT. COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN ADDITION TO A LOW CHANCE OF SHOWERS. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE TERMINAL THIS EVENING INTO EARLY MORNING. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS. SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR BETWEEN 15Z AND 18Z. HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS DIMINISH. OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...BPP AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1028 AM EDT SUN MAR 27 2016 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072- 281430- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. INZ073>075-080-KYZ089>096-OHZ077-078-281430- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430- LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY- FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. KYZ097>099-OHZ079-281430- BRACKEN-ROBERTSON-MASON-BROWN- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. HATZOS
In the hours before
Special weather statement, Mar 27, 9:07 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 907 PM EDT SUN MAR 27 2016 OHZ034-280145- MERCER OH- 907 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MERCER COUNTY UNTIL 945 PM EDT... AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT RECOVERY...MOVING NORTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... NICKEL SIZE HAIL... LOCATIONS IMPACTED INCLUDE... CELINA...FORT RECOVERY...ROCKFORD...WABASH...CHATTANOOGA AND TAMA. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4073 8459 4055 8458 4037 8480 4073 8480 TIME...MOT...LOC 0106Z 224DEG 31KT 4046 8487 HATZOS
Special weather statement, Mar 27, 9:33 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 PM EDT SUN MAR 27 2016
INZ050-058-059-066-280215-
FRANKLIN IN-WAYNE IN-FAYETTE IN-UNION IN-
933 PM EDT SUN MAR 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
FRANKLIN...WESTERN WAYNE...FAYETTE AND WESTERN UNION COUNTIES IN
INDIANA UNTIL 1015 PM EDT...
AT 932 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF RUSHVILLE TO 5 MILES NORTHWEST OF
GREENSBURG...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BATESVILLE...CAMBRIDGE CITY...HAGERSTOWN...DUBLIN...
OLDENBURG...GLENWOOD...FRANKLIN...WATERLOO...BLOOMING GROVE...COLUMBIA...
METAMORA...BUNKER HILL...LAUREL...GREENS FORK...EAST GERMANTOWN...ECONOMY...
MOUNT AUBURN...ANDERSONVILLE AND SPRINGERSVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 143.
I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 148.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4001 8520 4000 8514 3995 8503 3934 8503
3930 8530
TIME...MOT...LOC 0132Z 240DEG 38KT 3975 8550 3943 8557
HATZOSSpecial weather statement, Mar 27, 9:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT SUN MAR 27 2016
INZ073-280230-
RIPLEY IN-
946 PM EDT SUN MAR 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RIPLEY COUNTY UNTIL
1030 PM EDT...
AT 945 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF NORTH VERNON TO 6 MILES SOUTH
OF NORTH VERNON...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...VERSAILLES...MILAN...OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...
OTTER VILLAGE...BENHAM...VERSAILLES LAKE...NEW MARION...REXVILLE...OLEAN...
CROSS PLAINS AND BALLSTOWN.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3925 8534 3929 8521 3924 8510
3899 8512 3891 8525 3891 8544
TIME...MOT...LOC 0145Z 229DEG 50KT 3908 8560 3885 8557
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:33 PM EDT | Special Weather Statement | ILN | Fayette, Franklin | 42 min |
| Mar 27, 9:39 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Wayne | 36 min |
| Mar 27, 9:46 PM EDT | Special Weather Statement | ILN | Ripley | 44 min |
| Mar 27, 9:52 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 38 min |
| Mar 27, 10:16 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 19 min |
| Mar 28, 3:59 PM EDT | Frost Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 18 hr |
| Mar 27, 9:07 PM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Mar 27, 10:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Mar 27, 10:21 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 27 min |
| Mar 27, 10:26 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Mar 27, 10:33 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 27 min |
| Mar 27, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 32 min |
| Mar 27, 10:58 PM EDT | Tornado Warning | ILN | Shelby | 7 min |
| Mar 27, 11:03 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 29 min |
| Mar 27, 11:32 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 28 min |
| Mar 28, 12:37 AM EDT | Special Weather Statement | ILN | Fairfield | 38 min |
| Mar 28, 1:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.